Bulletin of the Iranian Mathematical Society, Volume (43), No (7), Year (2017-12) , Pages (2349-2370)

Title : ( On Subgroups Of Topologized Fundamental Groups And Generalized Coverings )

Authors: Mehdi Abdullahi Rashid , Behrooz Mashayekhy Fard , Hamid Torabi Ardakani , seyed zeynal pashaei ,

Citation: BibTeX | EndNote

Abstract

Abstract. In this paper, we are interested in study subgroups of topol- ogized fundamental groups and their in uences on generalized covering maps. More precisely, we nd some relationships between generalized covering subgroups and the other famous subgroups of the fundamen- tal group equipped with the compact-open topology and the whisker topology. Moreover, we present some conditions under which general- ized coverings, semicoverings and coverings are equal.

Keywords

, Generalized covering, Semicovering, Generalized covering subgroup, Quasitopological fundamental group, Whisker topology, Semilo- cally small generated, Homotopically Hausdor .
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1063535,
author = {Abdullahi Rashid, Mehdi and Mashayekhy Fard, Behrooz and Torabi Ardakani, Hamid and Pashaei, Seyed Zeynal},
title = {On Subgroups Of Topologized Fundamental Groups And Generalized Coverings},
journal = {Bulletin of the Iranian Mathematical Society},
year = {2017},
volume = {43},
number = {7},
month = {December},
issn = {1017-060X},
pages = {2349--2370},
numpages = {21},
keywords = {Generalized covering; Semicovering; Generalized covering subgroup; Quasitopological fundamental group; Whisker topology; Semilo- cally small generated; Homotopically Hausdor .},
}

[Download]

%0 Journal Article
%T On Subgroups Of Topologized Fundamental Groups And Generalized Coverings
%A Abdullahi Rashid, Mehdi
%A Mashayekhy Fard, Behrooz
%A Torabi Ardakani, Hamid
%A Pashaei, Seyed Zeynal
%J Bulletin of the Iranian Mathematical Society
%@ 1017-060X
%D 2017

[Download]